MathSciNet Relay Station
MathSciNet bibliographic data
MR2352153 (2008g:93105) 93C41 (93C05 93C15 93C23 93E11)
Mahmoud, M. S. Resilient $L\sb 2$-$L\sb \infty$ filtering of polytopic systems with state delays. IET Control Theory Appl. 1 (2007), no. 1, 141–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement